# SDR 2022F00322

- Difficulty date: August 7, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE AREA UPPER SIDE LH NEAR THE VHF2 ANTENNA WITH CRACK. CORRECTIVE ACTION: HAS BEEN REPAIRED ON S4L BETWEEN BS787 AND BS807.
